Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Almost-complex substructures on the sphere


Author: I. Dibag
Journal: Proc. Amer. Math. Soc. 61 (1976), 361-366
MSC: Primary 53C15; Secondary 57D15
DOI: https://doi.org/10.1090/S0002-9939-1976-0423248-5
MathSciNet review: 0423248
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper solves completely the existence problem of almost-complex substructures on spheres.


References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, Vector fields on spheres, Ann. of Math. (2) 75 (1962), 603-632. MR 25 #2614. MR 0139178 (25:2614)
  • [2] M. F. Atiyah and J. A. Todd, On complex Stiefel manifolds, Proc. Cambridge Philos. Soc. 56 (1960), 342-353. MR 24 #A2392. MR 0132552 (24:A2392)
  • [3] I. Dibag, Decomposition in the large of two-forms of constant-rank, Ann. Inst. Fourier (Grenoble) 24 (3) (1974), 317-335. MR 0391115 (52:11937)
  • [4] F. Sigrist, Sur les nombres de James des variétés de Stiefel complexes, Illinois J. Math. 13 (1969), 198-201. MR 40 #2078. MR 0248828 (40:2078)
  • [5] N. E. Steenrod, The topology of fibre bundles, Princeton Univ. Press, Princeton, N. J., 1951. MR 12, 522. MR 0039258 (12:522b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C15, 57D15

Retrieve articles in all journals with MSC: 53C15, 57D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0423248-5
Keywords: Almost-complex, contact, symplectic, almost product structures, sectioning fiber spaces and bundles, integral geometry, differential forms and currents
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society